Differentiable distribution semi-groups
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 3, pp. 413-429.
@article{ASNSP_1969_3_23_3_413_0,
     author = {Barbu, Viorel},
     title = {Differentiable distribution semi-groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {413--429},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {3},
     year = {1969},
     mrnumber = {257807},
     zbl = {0182.46501},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1969_3_23_3_413_0/}
}
TY  - JOUR
AU  - Barbu, Viorel
TI  - Differentiable distribution semi-groups
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1969
SP  - 413
EP  - 429
VL  - 23
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1969_3_23_3_413_0/
LA  - en
ID  - ASNSP_1969_3_23_3_413_0
ER  - 
%0 Journal Article
%A Barbu, Viorel
%T Differentiable distribution semi-groups
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1969
%P 413-429
%V 23
%N 3
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1969_3_23_3_413_0/
%G en
%F ASNSP_1969_3_23_3_413_0
Barbu, Viorel. Differentiable distribution semi-groups. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 3, pp. 413-429. http://archive.numdam.org/item/ASNSP_1969_3_23_3_413_0/

[1] J.L. Lions, Les semi-groupes distributions. Portugaliae Math., 19 (1960), 141-164. | MR | Zbl

[2] C. Foias, Remarques sur le semi-groupes distributions d'operateurs. Portugaliae Math. 19 (1960), 227-243. | MR | Zbl

[3] J. Peetre, Sur la théorie des semi-groupes distributions. Sém. sur les équations aux dérivées partielles. Coll. France, 1963-1964, 76-98. | Numdam | MR

[4] J. Chazarain, Problèmes de Cauchy au sens des distributions vectorielles et applications. C. R. Acad. Sc. Paris, t. 226 (1968), 10-13. | MR | Zbl

[5] J. Chazarain, Problèmes dans les espaces d'ultra-distributions. C. R. Acad. Sc. Paris, t. 266 (1968), 564-566. | MR | Zbl

[6] J.G. Da Prato - U. Mosco, Semigruppi Distribuzioni Analitici. Annali Scuola Normale Superiore di Pisa, XIX (1965), 367-396. | Numdam | MR | Zbl

[7] G. Da Prato - U. Mosco, Regolarizzazione dei semigruppi Distribuzioui Analitici. Annali Scuola Normale Superiore di Pisa, XIX (1965), 563-570. | Numdam | MR | Zbl

[8] J.D. Fujiwara, A characterization of exponential distribution semi-groups. J. Math. Soc. Japan, 18, 3 (1966), 265-274. | MR | Zbl

[9] E. Larsson, Generalized distributions semi-groups of bounded linear operators. Ann. Scuola Norm. Sup. Pisa, 19 (1967), 137-140. | Numdam | MR | Zbl

[10] K. Yoshinaga, Ultradistributions and semi-grous distributions. Bull. Kyushu Inst. Techn. 10 (1963), 1-24. | MR | Zbl

[11] K. Yoshinaga, Values of vector-valued distributions and smothness of semi-groups distributions. Bul. Kyushu Inst. Techn. 12 (1965), 1-27. | MR | Zbl

[12] L. Schwartz, Theorie des distributions. Hermann, Paris, 1966. | MR | Zbl

[13] L. Schwartz, Théorie des distributions à valeurs vectorielles. Ann. Ist. Fourier, 7 (1957), 1-141. | Numdam | MR | Zbl

[14J K. Yosida, Functional Analysis. Springer, Verlag (1965).

[15] G. Da Prato, Semigruppi di crescenza n. Ann. Scuola Norm. Sup. Pisa, XX (1966), 753-782. | Numdam | MR | Zbl

[16] A. Pazzy, On the differentiability and compactness of semigroups of linear operators. J. of Math. and Mech., 17, 12 (1968), 1131-1141. | MR | Zbl

[17] V. Barbu, Les semi-groups distributions differentiables. C. R. Acad. Sc. Paris, t. 268 (1968). 2 | MR | Zbl